A. Leedom-ackerman, C. E. Freer, and D. M. Roy, Noncomputable conditional distributions, Proceedings of the 26th Annual IEEE Symposium on Logic in Computer Science, LICS 2011, pp.107-116, 2011.

T. Ahrendt, Fast Computations of the Exponential Function, Proceedings of STACS'99, STACS'99, pp.302-312, 1999.
DOI : 10.1007/3-540-49116-3_28

W. J. Anderson, Continuous-Time Markov Chains, 1991.
DOI : 10.1007/978-1-4612-3038-0

G. Donald and . Austin, On the existence of the derivative of Markoff transition probability functions, Proceedings of the National Academy of Sciences of the United States of America, vol.41, issue.4, pp.224-226, 1955.